# SDR HEEA079745

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- System (JASC): 2312 · VHF Communications System
- Part: Coupling
- Part number: 064102900
- Part serial: 2019
- Condition: Stuck
- Location: Vhf Antenna
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF ANTENNA COUPLING INTERMITTENTLY STICKS DURING TUNING PROCESS AND FILTER FITTING LOOSE.
